# SDR FDEA202108242176

- Difficulty date: August 24, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 31,017 hours, 17,565 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PYLON FORWARD FAIRING STIFFENERS CRACKED AT THE RIB J08 FWD AREA.   ACCOMPLISHED THE CANTILEVER BEAM REPAIR I.A.W A300-600F SRM 54-52-11-201 CONFIG-2 ,   FIG201 SHEET1 , P201-207 , PARA5.
